# SDR IPXA2013100900503

- Difficulty date: October 5, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD ELEVATOR T/E DELAMINATED & CORE DAMAGED 9" DEEP 24" FROM OTBD EDGE.  LWR SURFACE ALSO BUCKLED & DELAMINATED FROM OTBD EDGE TO 30" INBD.  REMOVED RT INBD ELEV REF 27-30-20-000-801,
